# SDR CA000614040

- Difficulty date: June 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,416 hours
- Engine: Rotax ROTAX912
- System (JASC): 7414 · Magneto/Distributor
- Part: Stator
- Part number: 996538
- Condition: Failed
- Location: Pick Up Coil
- Part time: 48,400 hours
- Component: Engine/Magneto, Rotax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE GROUND RUN, TROUBLESHOOTING COULD NOT CORRECT ROUGH RUNNING ENGINE BY MANUAL (TECH) PROCEDURES.  FURTHER INSPECTION SHOWED DETERIORATING STATOR PICKUP COIL AND SHROUD PER PREVIOUS SDR 2000505014 RE:SB 98-9R-026R3.  FAILURE OF CONPONENT IN-FLIGHT WILL PREVENT ENGINE RE-STARTING DURING EMERGENCY PROCEDURES.  AD 98-912-026R3 REFERS
